# SDR UIEA2021020800252

- Difficulty date: February 8, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,877 hours, 18,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Unsecure
- Location: C/P Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CAPT SEAT LIFE VEST POUCH VELCRO LOOSE( REMOVED AND REPLACED LOOSE VELCRO  AT  CKPIT  CAPT SEAT LIFE VEST POUCH  PER  B767-300  AMM  20-30-01-992-001 )
